# SDR ASAA9580249

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 769-786.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, CORROSION WAS FOUND ON INTERCOSTAL AT Y769 TO Y786.5, X16, Z46.  REMOVED DAMAGED AREA AND INSTALLED NEW PIECES IAW DC-9, SRM 51-10-02, SRM 53-10-03, AND SRM 53-01.  (X)
